Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An extremal problem for polynomials


Author: Francis P. Callahan
Journal: Proc. Amer. Math. Soc. 10 (1959), 754-755
MSC: Primary 30.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0114902-3
MathSciNet review: 0114902
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Polyá and G. Szegö, Aufgabe und Lehrsatze aus der Analysis, vol. 2, p. 81, Problem VI 40, Berlin, Springer, 1925.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0114902-3
Article copyright: © Copyright 1959 American Mathematical Society